| Model Number |
K064 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
Event or Problem Description
It was reported that this pacemaker reverted into safety mode.Subsequently, this pacemaker was successfully explanted and replaced.No additional adverse patient effects were reported outside the revision procedure.This product has not been returned.